Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Treatment to reduce hair fall and prevent dandruff - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   hi
Doctor :   how can i help u
User :   Hi i have a problem with hair thinning and dandruff
Doctor :   please proceed with your query
Doctor :   ok
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   what do you suggest
Doctor :   wats your age
User :   23
Doctor :   do yu have hair fall
User :   yeah
Doctor :   do yu white flakes in the hair
Doctor :   ok
User :   yeah
Doctor :   ok
User :   but at scalp
Doctor :   how many times do yu take head bath in week
User :   twoce or thrice
Doctor :   ok
User :   sorry twice
Doctor :   wat shampoo do yu use
User :   head n shoulders
Doctor :   ok
User :   but on that day only white patches come up
Doctor :   yu need to clear the dandruff first
User :   how
Doctor :   dandruff is a fungal infection
User :   any medication?
Doctor :   then yu need medications for hair growth and thickening of hairs
Doctor :   do yu use hairconditioner
Doctor :   or hair dyes
User :   no
Doctor :   ok
Doctor :   use SELSUN shampoo
Doctor :   this will help yu to clear dandruff
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor